Background-image
Partners
Emmerson+Packaging
Town+of+Sackville
Rotary+Club+-+Gold+Mine
Swim Groups
Minnows (Pre-Competitive) September 12th – May TBA        1.5 hours/week

Long Term Athlete Development Stage: Active Start & Fundamental

Commitment: 1.5 hours per week

Description: This group is designed to introduce new swimmers to the excitement of competitive swimming. Swimmers will be taught all four competitive strokes through an assortment of exercises, games and metaphors. This level reflects “Active Start” and “Fundamentals” stages of the Swimming Canada Long Term Athletes Development (LTAD). Swimmers are generally ages 6 to 11 and are highly encouraged to continue with additional sport activities outside of swimming to further strengthen their agility, balance and coordination (ABCs).

Practices:        Tuesday and Thursday                                    3:45 to 4:30 PM

 

Makos (Junior B) September 11th – May TBA                    5 hours/week

Long Term Athlete Development Stage: Fundamental & Learn to Train

Commitment: 5 hours per week

Description: This group has their focus on stroke technique, training skills and physical endurance. This is an introduction to longer training sessions and swimmers will learn fundamental training skills (like using the pace clock, understanding interval training and daily training workouts, etc.). This level reflects the later stages of “Fundamental” and “Learn to Train” stages from Swimming Canada’s Long-Term Athlete Development (LTAD). Swimmers are typically between the ages of 8-14 years of age. Swimmers will also be introduced to dryland exercises and activities for up to 1 hour a week.

Practices:       Monday and Wednesday and Friday              3:30 to 4:30 PM

                        Saturday                                                         10:30AM to 12:30PM

 

Blues (Junior A) September 11th – June TBA                          8 hours/week

Long Term Athlete Development Stage: Learn to Train, Train to Train & Train to Compete

Commitment: 8 hours per week

Description: This group has their focus on stroke technique, training skills and physical endurance. This level reflects the later stages of “Learn to Train”, “Train to Train” and introduction to “Train to Compete” stages from Swimming Canada’s Long-Term Athlete Development (LTAD). Swimmers are typically between the ages of 11-15 years of age. Swimmers will also be introduced to dryland exercises and activities for up to 1 hour a week.

Practices:        Monday and Friday (optional w/ Mounties)    6:30 AM to 7:30 AM

           Monday and Wednesday and Friday              6:30 to 8:00 PM

                        Tuesday and Thursday                                   3:45 to 4:30 PM

                        Saturday                                                          10:30AM to 12:30PM

*note – Monday and Friday morning practice with Mount Allison Mounties will be at the discretion of the coach.

 

GREAT WHITES (Senior) September 11th – July TBA                               14 hours/week

Long Term Athlete Development Stage: Train to Train, Train to Compete & Compete to Win

Commitment:  14 hours per week

Description: The Senior Group is for swimmers competing at Provincial, Atlantic and Eastern competition. Individuals in this group are motivated and very committed to improving skills and performance. They are dedicated members of the club and play integral parts in the club’s pride. This group is a reflection of Swimming Canada’s “Train to Train”, “Train to Compete” and “Compete to Win” levels in the Long-Term Athlete Development (LTAD). Swimmers are typically 13-18 years old.

 

Practices:        Monday/Friday POOL (w/ Mounties)                           6:30AM to 7:30 AM

                        Tuesday/Thursday DRYLAND (w/ Mounties)               6:30 AM to 7:30 AM

           Monday/Wednesday/Friday POOL                               6:30 to 8:00 PM

           Tuesday/Thursday POOL (w/ MOUNTIES)                  4:30 to 6:30 PM

                        Saturday POOL                                                            10:30AM to 12:30PM